Follow
David Glynn
David Glynn
Adjunct Research Fellow, Flinders University Australia,
Verified email at flinders.edu.au - Homepage
Title
Cited by
Cited by
Year
The permanent of a square matrix
DG Glynn
European Journal of Combinatorics 31 (7), 1887-1891, 2010
1102010
Two new sequences of ovals in finite Desarguesian planes of even order
DG Glynn
Combinatorial Mathematics X, 217-229, 1983
1051983
The non-classical 10-arc of PG (4, 9)
DG Glynn
Discrete mathematics 59 (1-2), 43-51, 1986
751986
A condition for the existence of ovals in PG (2, q), q even
DG Glynn
Geometriae Dedicata 32 (2), 247-252, 1989
601989
On the intersection of two Baer subplanes in a finite projective plane
RC Bose, JW Freeman, DG Glynn
Utilitas Mathematica 17, 65-77, 1980
531980
The geometry of additive quantum codes
DG Glynn, TA Gulliver, JG Maks, MK Gupta
submitted to Springer-Verlag, 2004
50*2004
The solution to Beniamino Segre's problem I r, q, r= 3, q= 2 h
LRA Casse, DG Glynn
Geometriae Dedicata 13 (2), 157-163, 1982
491982
The conjectures of Alon–Tarsi and Rota in dimension prime minus one
DG Glynn
SIAM Journal on Discrete Mathematics 24 (2), 394-399, 2010
462010
A lower bound for maximal partial spreads in PG (3, q)
DG Glynn
Ars Combin 13, 39-40, 1982
461982
On the uniqueness of (q + 1)_4-arcs of PG(4, q), q = 2^h, h >=3
LRA Casse, DG Glynn
Discrete Math 48 (2-3), 173-186, 1984
381984
Finite projective planes and related combinatorial systems
DG Glynn
University of Adelaide, 1978
331978
The Hering classification for inversive planes of even order
DG Glynn
Simon Stevin 58 (4), 319-353, 1984
321984
On the characterization of certain sets of points in finite projective geometry of dimension three
DG Glynn
Bulletin of the London Mathematical Society 15 (1), 31-34, 1983
271983
On the classification of geometric codes by polynomial functions
DG Glynn, JWP Hirschfeld
Designs, Codes and cryptography 6 (3), 189-204, 1995
261995
Rings of geometries II
DG Glynn
Journal of Combinatorial Theory, Series A 49 (1), 26-66, 1988
251988
A 126-cap of PG (5, 4) and its corresponding [126, 6, 88]-code
DG Glynn
Utilitas Mathematica, 201-210, 1999
231999
On a set of lines of PG (3, q) corresponding to a maximal cap contained in the Klein quadric of PG (5, q)
DG Glynn
Geometriae Dedicata 26 (3), 273-280, 1988
211988
On self-dual quantum codes and graphs
DG Glynn
Submitted to the Electronic Journal of Combinatorics, 2002
202002
On the anti-Pappian 10_3 and its construction
DG Glynn
Geometriae Dedicata 77 (1), 71-75, 1999
161999
The modular counterparts of Cayley's hyperdeterminants
DG Glynn
Bulletin of the Australian Mathematical Society 57 (3), 479-492, 1998
151998
The system can't perform the operation now. Try again later.
Articles 1–20